# SDR QMLA2024062520067

- Difficulty date: June 12, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N184AM
- Make and model: Bell 407
- Aircraft serial: 54044
- Aircraft time: 5,929 hours, 20,449 cycles
- Engine: Allsn 250C47B
- Engine time: 4,129 hours, 13,790 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal Ring
- Part number: MS9372019
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING FIRST GROUND RUN FOLLOWING TURBINE ASSEMBLY REPLACEMENT, OIL WAS FOUND LEAKING FROM THE GAS PRODUCER TURBINE PRESSURE OIL NOZZLE. THIS IS NOT SOMETHING WE HAD TOUCHED. UPON INSPECTION IT WAS FOUND THAT THE SEALING RING UNDER THE NOZZLE HAD BEEN CRACKED, LIKELY OVER-TIGHTENED BY STANDARD AERO. I REPLACED THE SEALING RING AND NO LEAKS WERE FOUND DURING THE SUBSEQUENT ENGINE RUN.
